MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE® STAPLE DRILL BIT, CAL, 2.0; BIT, DRILL

ARTHREX, INC. DYNANITE® STAPLE DRILL BIT, CAL, 2.0; BIT, DRILL
Model Number DYNANITE® STAPLE DRILL BIT, CAL, 2.0
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via sems that an ar-8717g-02 drill guide has the drill bits stuck in it.This was discovered during a case with no patient harm.Additional information provided 5/3/202: qty.2 of the ar-8717d-02 drill bit is stuck to the ar-8717g-02.It was also noticed that one drill bit has a broke tip.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual inspection identified that the two drill bits are stuck within drill guide ar-8717g-02 both on the 13 mm end.One drill bit is also missing the tip.The outer diameter of each drill bit was measured and both were found to be 0.121 inches which is within the requirements.

Brand Name
DYNANITE® STAPLE DRILL BIT, CAL, 2.0
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14468642
Report Number1220246-2022-04932
Device Sequence Number14672081
Product Code HTW
UDI-Device Identifier00888867326200
UDI-Public00888867326200
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE® STAPLE DRILL BIT, CAL, 2.0
Device Catalogue NumberAR-8717D-02
Device Lot Number032006
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown